# SDR UHLA2012030200074

- Difficulty date: March 2, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 21,367 hours, 13,261 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pcu
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTED HYD 1 LOW QTY IN FLIGHT. DECLARED EMERGENCY, LANDING WAS UNEVENTFUL.  FOUND LT MID MFS PCU LEAKING.  REMOVED AND REPLACED LT MID MFS PCU, OPS AND LEAK CHECK GOOD.
